Panadol Actifast Tablet 500mg - Fast Pain Relief
Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach.
Panadol ActiFast can be used for:
- Musculoskeletal Pain
- Period Pain
- Pain of Osteoarthritis
- Pain after Dental Procedures / Tooth Extraction
- Pain after vaccination
- Discomfort from colds, influenza and sore throats.
- Product name: Panadol ActiFast
- Product Quantity: 10 tablets / strip (pack)
- Product packaging: Each tablets seal individually
- Certified Kementerian Kesihatan Malaysia (Ministry of Health Approved)
- Each caplet contains: Paracetamol = 500mg
Product price is per pack / harga jual 1pek, 10 biji isi.
Made in Ireland
Approved by Drug Control Authority, Ministry of Health Malaysia (MOH).
- Registration Number MAL20033521XZ